# SDR AALA201610149013

- Difficulty date: October 11, 2016
- Submitted: October 18, 2016
- Operation: Air carrier
- Aircraft: N941UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27806
- Aircraft time: 71,491 hours, 25,990 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bushing
- Condition: Excess Play
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  EXCESSIVE PLAY ON R2 DOOR GIRT BAR MECHANISM, FORWARD AND AFT CRANKS.  REPLACED GIRT BAR BUSHING PER SOPM 20-50-03 AND AMM 52-11-00-5.
